# SDR UALA2012092105368

- Difficulty date: September 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,900 hours, 13,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD AILERONS DO NOT EXTEND SYMMETRICALLY WHEN FLAPS ARE LOWERED; RT SIDE DROPS LOWER.  FOLLOWED FIM 27-18-00 FIG 106 FOR INDICATOR FAILS TO RETURN TO ZERO WITH CONTROL WHEEL ZERO. FOLLOW "NO" ON DIAGRAM AND NEXT STEP STATES TO EXAMINE AILERON CABLE SYSTEM.  REMOVED AND REPLACED LEFT INBOARD AILERON POSITION TRANSMITTER REF MM27-18-10 AND MM 27-18-00 RIG PINS AS1 AND AS2 INSTALLED FOR RIGGING PINS REMOVED AFTER COMPLETION OF TRANSMITTER REPLACEMENT.
